STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-611-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "pt.Presented with mid-flexion instability.Opted to revise the femur component and insert option, leaving the tibial-baseplate component in-situ." right knee.A cr femoral component and cs insert were revised to a ts femoral component with stem, extender, and augments, and a ts insert.Rep provided revision usage sheet.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.